| Catalog Number |
425-99-011 |
| Medical Device Problem Codes |
Unstable (1667); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Fall (1848); Joint Laxity (4526)
| Date of Event |
02/24/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
Revision surgery - due to patient sustained a fall which caused a periprosthetic fracture of the femur which required a revision surgery.
Additional Manufacturer Narrative
Complaint has been evaluated and is similar to report number 1644408-2022-00863; 425-99-014, s809 - trauma, revision surgery if additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.